Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 95, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 26, 2008, 5:26 PM CDT for Prentiss County, Tishomingo County, Mississippi. It was in force for 109 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2008, 5:26 PM CDT (22:26 UTC)
- Expired
- May 26, 2008, 7:15 PM CDT
- In force
- 109 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 85 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:30 PM CDT | FLASH FLOOD | 5 Nne Booneville, MS | COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER |
| May 26, 6:00 PM CDT | FLASH FLOOD | 5 Nne Booneville, MS | COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2114 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 262226
FFWMEG
MSC117-141-270030-
/O.NEW.KMEG.FF.W.0095.080526T2226Z-080527T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
526 PM CDT MON MAY 26 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 730 PM CDT
* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 3 HOURS DOPPLER
RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL HAS FALLEN ACROSS
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TISHOMINGO...THRASHERS...MIDWAY...JUMPERTOWN...IUKA...BURTON AND
BOONEVILLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3452 8854 3452 8873 3472 8872 3477 8849
3476 8837 3480 8835 3484 8819 3482 8810
3447 8816 3448 8853
TIME...MOT...LOC 2226Z 180DEG 0KT 3460 8845
$$2 follow-up statements
000
WGUS74 KMEG 262333
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
634 PM CDT MON MAY 26 2008
MSC117-141-270030-
/O.CON.KMEG.FF.W.0095.000000T0000Z-080527T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TISHOMINGO MS-PRENTISS MS-
634 PM CDT MON MAY 26 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
PRENTISS AND SOUTHERN TISHOMINGO COUNTIES...
AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 4 HOURS
DOPPLER RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL HAS FALLEN
ACROSS THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TISHOMINGO...
THRASHERS...MIDWAY...JUMPERTOWN...IUKA...BURTON AND BOONEVILLE.
.ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN THE
WARNED AREA.
LAT...LON 3452 8854 3452 8873 3472 8872 3477 8849
3476 8837 3480 8835 3484 8819 3482 8810
3447 8816 3448 8853
TIME...MOT...LOC 2334Z 180DEG 0KT 3460 8845
$$000
WGUS74 KMEG 270015
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
715 PM CDT MON MAY 26 2008
MSC117-141-270025-
/O.CAN.KMEG.FF.W.0095.000000T0000Z-080527T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TISHOMINGO MS-PRENTISS MS-
715 PM CDT MON MAY 26 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR PRENTISS AND
SOUTHERN TISHOMINGO COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3452 8854 3452 8873 3472 8872 3477 8849
3476 8837 3480 8835 3484 8819 3482 8810
3447 8816 3448 8853
TIME...MOT...LOC 0015Z 180DEG 0KT 3460 8845
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:44 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 26, 3:44 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CDT MON MAY 26 2008 .DISCUSSION... HEAVY RAINFALL...POSSIBLE LOCAL FLASH FLOODING...AND POSSIBLE SEVERE THUNDERSTORMS THE REST OF THIS AFTERNOON THROUGH TUESDAY NIGHT ARE THE MAIN CONCERNS. LATEST MODELS WERE IN FAIR AGREEMENT. USED A BLEND AND DID NOT MAKE MANY CHANGES TO THE PREVIOUS FORECAST. AT 330 PM CDT...NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WERE OCCURRING FROM NEAR BOLIVAR TO SAVANNAH TN WHERE MOISTURE WAS CONVERGING ON THE BACK SIDE OF A DEPARTING LOW PRESSURE DISTURBANCE/SHORT WAVE. TEMPERATURES RANGED FROM THE UPPER 60S IN RAIN COOLED AIR NEAR PARIS TN TO LOWER 90S AT MANY LOCATIONS SUCH AS MEMPHIS...JONESBORO AR...AND TUNICA MS. ADDITIONAL ISOLATED STORMS WERE DEVELOPING OVER NE AR. THROUGH 10 PM CDT...SHOWERS AND THUNDERSTORMS WILL SLOWLY DIMINISH NEAR THE LINE MENTIONED IN THE PARAGRAPH ABOVE AS THE LOW PRESSURE DISTURBANCE CONTINUES TO MOVE EAST. UNTIL THEN...AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL MAY OCCUR IN THESE AREAS. A FEW ADDITIONAL STORMS MAY DEVELOP...MAINLY NORTH OF INTERSTATE 40. A STORM OR TWO OF THESE MAY BE STRONG TO PERHAPS SEVERE WITH DAMAGING WINDS UP TO 60 MPH AND LOCALLY HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED FLASH FLOODING. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED. AFTER 10 PM CDT...THINK THERE WILL BE A LULL IN ACTIVITY UNTIL PERHAPS AFTER 4 AM CDT WHEN ANOTHER LOW PRESSURE DISTURBANCE/SHORT WAVE AND LIKELY MCS APPROACHES FROM THE NORTHWEST. KEPT THE HIGHEST RAIN CHANCES NORTH OF INTERSTATE 40...CLOSER TO THE COLD FRONT AND BEST AREA OF FOCUS FOR CONVECTION. BELIEVE THE BULK OF THE RAIN WILL ARRIVE AFTER 7 AM CDT TUESDAY. TUESDAY...THINK MOST OF THE MIDSOUTH WILL BE AFFECTED BY SHOWERS AND THUNDERSTORMS...SO KEPT HIGH RAIN CHANCES IN THE FORECAST. THERE IS A SLIGHT RISK OF SEVERE STORMS OVER THE AREA...WHICH SEEMS REASONABLE CONSIDERING THE AIR WILL AGAIN BE VERY UNSTABLE WITH SBCAPES AROUND OR ABOVE 2500 J/KG. DAMAGING WINDS ARE THE MAIN HAZARD AGAIN WITH PERHAPS SOME SMALL HAIL...THOUGH HAIL SIZE SHOULD REMAIN SMALL WITH VERY WARM ATMOSPHERIC TEMPERATURE PROFILES...FREEZING LEVEL AROUND 14000 FT MSL. AREAS NORTH OF INTERSTATE 40 WILL BE AFFECTED MORE BY THE WET WEATHER DURING THE MORNING AND EARLY AFTERNOON HOURS...WHILE AREAS SOUTH WILL GET WET DURING THE AFTERNOON HOURS. THINK HEAVY RAINFALL MAY BE THE BIGGER CONCERN ON TUESDAY AS PRECIPITABLE WATER VALUES APPROACH 2 INCHES. EARLIER THIS AFTERNOON...OVER 3 INCHES OF RAIN FELL NEAR LEXINGTON TN...SO WITH THE SAME JUICY AIRMASS IN PLACE...THINK ISOLATED AREAS COULD SEE AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL...WHICH MAY CAUSE FLASH FLOODING. DO NOT THINK FLOODING WILL BE WIDESPREAD ENOUGH TO WARRANT A FLASH FLOOD WATCH. TUESDAY NIGHT INTO WEDNESDAY...SHOWERS AND STORMS SHOULD SLOWLY MOVE SOUTH OF THE AREA AND SLIGHTLY DRIER AREA SHOULD FILTER IN FROM THE NORTH WITH THE WEAK COLD FRONT PASSAGE. STILL KEPT CHANCE FOR SHOWERS AND STORMS DURING THIS TIME FRAME...BUT REALLY THINK THE HEAVIEST RAIN WILL BE SOUTH OF THE AREA. MUGGY CONDITIONS WILL CONTINUE...BUT CLOUDS SHOULD KEEP TEMPERATURES DOWN SOME ON WEDNESDAY...MAINLY IN THE LOWER 80S. WEDNESDAY NIGHT THROUGH NEXT MONDAY...DID NOT ALTER THE PREVIOUS FORECAST MUCH. APPEARS GENERALLY A DRY PATTERN MAY OCCUR DURING THIS PERIOD WITH TEMPERATURES BECOMING ABOVE NORMAL BY THE WEEKEND. HOWEVER...FORECAST CONFIDENCE REMAINS FAIRLY LOW. && .PRELIMINARY POINT TEMPS/POPS... MEM 74 87 71 84 / 30 70 40 40 MKL 70 84 67 81 / 40 70 40 40 JBR 71 86 69 81 / 50 70 40 30 TUP 71 86 69 85 / 20 60 30 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && MBS
Hazardous weather outlook, May 26, 3:22 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 322 PM CDT MON MAY 26 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-272230- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 322 PM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL OF 2 TO 4 INCHES MAY OCCUR AND CAUSE FLASH FLOODING ROUGHLY WITHIN 25 MILES OF A BOLIVAR TO SAVANNAH TENNESSEE LINE THROUGH 7 PM CDT...INCLUDING THE SELMER...LEXINGTON...PARSONS...IUKA... AND BOONEVILLE AREAS. A FEW STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE MIDSOUTH...MAINLY BEFORE 10 PM CDT PARTICULARLY ALONG AND NORTH OF A JONESBORO ARKANSAS TO TUPELO MISSISSIPPI. DAMAGING WINDS UP TO 60 MPH ALONG WITH HAIL UP TO THE SIZE OF DIMES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH ON TUESDAY. THESE STORMS MAY PRODUCE DAMAGING WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF PENNIES. HEAVY RAINFALL OF 2 TO 4 INCHES ARE POSSIBLE ON TUESDAY ACROSS THE MIDSOUTH IN SOME LOCATIONS. FLASH FLOODING MAY RESULT IN A FEW AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY LOCALLY BE REQUIRED THROUGH 10 PM CDT TONIGHT ACROSS PARTS OF THE MIDSOUTH. SPOTTER ACTIVATION MAY BE REQUESTED ON TUESDAY AS WELL. MBS
In the hours before
Special weather statement, May 26, 1:20 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 120 PM CDT MON MAY 26 2008 TNZ021-050-052-054-089-090-261915- CARROLL TN-FAYETTE TN-HENDERSON TN-HAYWOOD TN-MADISON TN-HARDEMAN TN- 120 PM CDT MON MAY 26 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... MADISON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES SOUTHWEST OF SPRING CREEK TO 7 MILES SOUTHWEST OF DANCYVILLE AT 120 PM CDT...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CARROLL...FAYETTE...HARDEMAN...HAYWOOD...HENDERSON AND MADISON COUNTIES...INCLUDING THE CITY OF JACKSON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 215 PM CDT. KNS
Special weather statement, May 26, 1:26 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 126 PM CDT MON MAY 26 2008 MSZ005-006-009-261930- ALCORN MS-TISHOMINGO MS-PRENTISS MS- 126 PM CDT MON MAY 26 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... ALCORN COUNTY IN NORTHEAST MISSISSIPPI... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM GLEN TO 8 MILES SOUTHWEST OF BURTON AT 126 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING THE CITIES OF BOONEVILLE...CORINTH AND IUKA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 230 PM CDT. KNS
Special weather statement, May 26, 2:00 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 200 PM CDT MON MAY 26 2008 TNZ053>055-090>092-262000- DECATUR TN-HENDERSON TN-CHESTER TN-HARDEMAN TN-HARDIN TN-MCNAIRY TN- 200 PM CDT MON MAY 26 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... DECATUR COUNTY IN TENNESSEE... CHESTER COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... HARDIN COUNTY IN SOUTHWEST TENNESSEE... HENDERSON COUNTY IN SOUTHWEST TENNESSEE... MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTHWEST OF PARSONS TO 13 MILES SOUTHWEST OF MASSEYVILLE AT 200 PM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CHESTER...DECATUR...HARDEMAN...HARDIN...HENDERSON AND MCNAIRY COUNTIES...INCLUDING THE CITIES OF HENDERSON...LEXINGTON... SAVANNAH AND SELMER...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 300 PM CDT. KNS
Local storm report, May 26, 2:43 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
243 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND DMG MEDON 35.46N 88.87W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON HWY 18 NEAR MEDON
0145 PM TSTM WND DMG 5 ENE MEDON 35.49N 88.78W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON PARKBURG LANE
&&
TABSpecial weather statement, May 26, 2:59 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 259 PM CDT MON MAY 26 2008 TNZ055-090>092-262100- DECATUR TN-HARDEMAN TN-HARDIN TN-MCNAIRY TN- 259 PM CDT MON MAY 26 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN DECATUR COUNTY IN TENNESSEE... EAST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... HARDIN COUNTY IN SOUTHWEST TENNESSEE... MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 10 MILES SOUTH OF DECATURVILLE TO 13 MILES WEST OF SELMER AT 259 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DECATUR...HARDEMAN...HARDIN AND MCNAIRY COUNTIES... INCLUDING THE CITIES OF SAVANNAH AND SELMER...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 400 PM CDT. KNS
Local storm report, May 26, 5:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND DMG MEDON 35.46N 88.87W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON HWY 18 NEAR MEDON
0145 PM TSTM WND DMG 5 ENE MEDON 35.49N 88.78W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON PARKBURG LANE
0410 PM HAIL 3 N RAMER 35.11N 88.62W
05/26/2008 E0.88 INCH MCNAIRY TN TRAINED SPOTTER
NICKEL SIZE HAIL
0425 PM TSTM WND DMG 3 NNE FULTON 34.30N 88.38W
05/26/2008 ITAWAMBA MS LAW ENFORCEMENT
TREES DOWN AT JOHN RANKIN HWY AND SCENIC HILLS ROAD
0510 PM HAIL 5 N WEINER 35.69N 90.90W
05/26/2008 E0.75 INCH POINSETT AR FIRE DEPT/RESCUE
PENNY SIZE HAIL ON HWY 49 5N OF WEINER
&&
TABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:07 PM CDT | Areal Flood Advisory | MEG | Alcorn, Prentiss, Tishomingo | 113 min |
| May 26, 2:30 PM CDT | Flash Flood Warning | MEG | Prentiss, Tishomingo | 3 hr |
| May 26, 4:18 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 42 min |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.